Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 159, NWS Des Moines, IA

August 10, 20154 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Aug 10, 2015, 12:14 AM CDT for 4 counties in Iowa. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2015, 12:14 AM CDT (05:14 UTC)
Expired
Aug 10, 2015, 1:00 AM CDT
In force
46 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, IA, Dallas County, IA, Guthrie County, IA, Madison County, IA

The radar

The Des Moines radar (KDMX), 58 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 12:17 AM CDTTSTM WND DMGMenlo, IAREPORT OF TREES DOWN IN TOWN. TIME ESTIMATED FROM RADAR
Aug 10, 1:00 AM CDTTSTM WND DMGWinterset, IADELAYED REPORT FROM AUGUST 9. A FEW 4 TO 6 INCH IN DIAMETER LIMBS DOWNED IN WINTERSET ALONG WITH A FEW TREES. ADDITIONAL TREES SNAPPED SOUTH AND WEST OF TOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 5.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1926 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1926 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1109 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

791 
WUUS53 KDMX 100514
SVRDMX
IAC001-049-077-121-100600-
/O.NEW.KDMX.SV.W.0159.150810T0514Z-150810T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1214 AM CDT MON AUG 10 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DALLAS COUNTY IN CENTRAL IOWA...
  MADISON COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN GUTHRIE COUNTY IN WEST CENTRAL IOWA...
  NORTHEASTERN ADAIR COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 100 AM CDT

* AT 1214 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
  GUTHRIE CENTER...MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  STUART AROUND 1225 AM CDT.
  EARLHAM AROUND 1235 AM CDT.
  WINTERSET AROUND 1250 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BADGER
CREEK STATE PARK...CASEY...DEXTER...DIAMONDHEAD LAKE...MENLO...
PATTERSON...WINTERSET-MADISON COUNTY AIRPORT...MACKSBURG...LINDEN AND
REDFIELD.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 79 AND 116.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4152 9463 4171 9445 4152 9379 4124 9390
      4116 9420 4116 9423
TIME...MOT...LOC 0514Z 309DEG 38KT 4156 9446 

HAIL...1.00IN
WIND...60MPH
 
$$

SKOW
1 follow-up statement
996 
WWUS53 KDMX 100536
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1236 AM CDT MON AUG 10 2015

IAC001-049-077-121-100600-
/O.CON.KDMX.SV.W.0159.000000T0000Z-150810T0600Z/
DALLAS IA-MADISON IA-GUTHRIE IA-ADAIR IA-
1236 AM CDT MON AUG 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHERN DALLAS...MADISON...SOUTHEASTERN GUTHRIE AND NORTHEASTERN
ADAIR COUNTIES...

AT 1234 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF STUART...OR 13 MILES NORTHEAST OF GREENFIELD...MOVING SOUTHEAST AT
45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...EMERGENCY MANAGER. AT 1223 PM...DOWNED TREES WERE REPORTED 
         IN MENLO. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  WINTERSET AROUND 1250 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE MENLO...
PATTERSON...WINTERSET-MADISON COUNTY AIRPORT...BADGER CREEK STATE
PARK...MACKSBURG...DEXTER...DIAMONDHEAD LAKE...REDFIELD AND EAST
PERU.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 87 AND 114.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4140 9449 4164 9435 4152 9379 4124 9390
      4116 9420 4116 9423
TIME...MOT...LOC 0534Z 308DEG 38KT 4142 9426 

HAIL...1.00IN
WIND...60MPH
 
$$

SKOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:55 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Aug 9, 6:55 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT SUN AUG 9 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM /TONIGHT/...
ISSUED AT 316 PM CDT SUN AUG 9 2015

IOWA IS CURRENTLY STUCK IN A WEAK LOW LEVEL FLOW REGIME WITH A
BROAD LOW PRESSURE TROUGH APPROACHING FROM THE NORTHWEST. THIS
IS RESULTING IN SOME MODEST MOISTURE POOLING ACROSS THE FORECAST
AREA WITH LIGHT AND VARIABLE WINDS. MEANWHILE A MID LEVEL THERMAL
TROUGH IS MOVING EASTWARD ACROSS SOUTH DAKOTA...WITH FORCING ALONG
ITS LEADING FLANK KICKING OFF THUNDERSTORMS OVER EASTERN SOUTH
DAKOTA AND NEIGHBORING STATES ESPECIALLY ALONG THE TROUGH
AXIS/EFFECTIVE COOL FRONTAL BOUNDARY THAT CURRENTLY STRETCHES FROM
AROUND THE TWIN CITIES DOWN TO SIOUX FALLS. IT IS EXPECTED THAT AS
THE MID LEVEL WAVE CONTINUES EASTWARD SO TOO WILL THE AREA OF
STORM DEVELOPMENT PROPAGATE INTO NORTHERN AND WESTERN
IOWA...HOWEVER INSTABILITY WILL BE SIGNIFICANTLY LOWER WITH
SOUTHEASTWARD EXTENT PARTICULARLY AFTER SUNSET THIS EVENING...AND
IT APPEARS LIKELY THAT THE STORMS WILL GRADUALLY DIMINISH IN
COVERAGE/INTENSITY. BEFORE THIS OCCURS...THERE WILL BE SOME
POTENTIAL FOR SEVERE WEATHER MAINLY IN OUR NORTHWESTERN AND
WESTERN COUNTIES THROUGH THE EVENING HOURS. OVERNIGHT...LINGERING
SHOWERS/STORMS SHOULD MAINTAIN SCATTERED COVERAGE AND FOG AND LOW
CLOUDS ARE EXPECTED TO DEVELOP ONCE AGAIN...NOT CLEARING OUT UNTIL
A COOL HIGH PRESSURE AREA BUILDING ACROSS THE DAKOTAS EXERTS ITS
INFLUENCE ON CENTRAL IOWA TOMORROW AS DISCUSSED IN THE LONG TERM
SECTION BELOW.

.LONG TERM /MONDAY THROUGH SUNDAY/...
ISSUED AT 316 PM CDT SUN AUG 9 2015

CAA TO CONTINUE MONDAY BEHIND THE COLD FRONT TO MOVE THROUGH THE
CWA TONIGHT. COULD STILL HAVE SOME LINGERING POST-FRONTAL STORMS
AS A WEAK VORT MAX DROPS THROUGH THE STATE ALOFT. OTHERWISE SHOULD
STILL SEE SOME CLOUDINESS AS WELL KEEPING TEMPS ONLY IN THE 70S TO
AROUND 80. MAINLY CLEAR AND DRY CONDITIONS ARE EXPECTED MONDAY
NIGHT THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE STATE.
UPPER RIDGING ALSO BUILDING INTO THE WESTERN/CENTRAL US THROUGH
THE WEEK...WITH THERMAL RIDGE BUILDING ACROSS THE CENTRAL US BY
THE END OF THE WEEK. THEREFORE EXPECT A WARM-UP THROUGH THE WEEK
AND MAY HAVE TEMPS TOO COOL TOWARD THE END OF THE WEEK. HAVE A
WEAK FRONTAL BOUNDARY MOVE THROUGH THE ARE THURSDAY NIGHT INTO
FRIDAY. MIGHT HAVE AN ISOLATED STORM WITH THIS BOUNDARY BUT
OTHERWISE MOISTURE IS QUITE LIMITED SO EXPECT A GREATER CHANCE OF
A DRY FRONTAL PASSAGE. UPPER RIDGE TO BREAK DOWN TOWARD THE
WEEKEND INTO EARLY NEXT WEEK AS AN UPPER WAVE SLIDES ACROSS THE
CANADIAN ROCKIES AND INTO THE PRAIRIE PROVINCES. A TRAILING FRONT
WILL DROP THROUGH THE CWA AND THIS WILL BE THE NEXT CHANCES FOR
PRECIPITATION. MOISTURE ALSO LOOKING LIMITED...BUT HAVE STUCK WITH
THE GUIDANCE POPS FOR SUNDAY AT THIS TIME. OVERALL TEMPS EXPECTED
TO BE A BIT COOLER INITIALLY BEFORE WARMING UP INTO THE END OF THE
WEEK AND THE WEEKEND.

&&

.AVIATION...10/00Z
ISSUED AT 655 PM CDT SUN AUG 9 2015

CONVECTION MOVING INTO NORTH CENTRAL IOWA WILL MAKE ITS TO MCW/FOD
B/T 01-03Z THIS EVENING...SLIGHTLY LATER AT FOD THAN MCW BUT HAVE
MENTION OF MVFR/IFR VIS AND CIGS. ONCE THE STORMS MOVE THROUGH
THIS EVENING...EXPECTING FOG TO DEVELOP OVERNIGHT. WENT WITH IFR
VIS AND CIGS OVERNIGHT FOR ALL TAF SITES. FOG/STRATUS SHOULD LIFT
TOWARDS SUNRISE INTO MID-MORNING AS THE CAA DEVELOPS AROUND
MIDDAY. INCREASED WINDS IN THE AFTERNOON MONDAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...LEE
LONG TERM...BEERENDS
AVIATION...PODRAZIK
Hazardous weather outlook, Aug 9, 3:22 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
322 PM CDT SUN AUG 9 2015

IAZ007-017-025>028-036>039-047>050-059>062-071>075-081>086-
092>097-101100-
WORTH-CERRO GORDO-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-
GRUNDY-BLACK HAWK-BOONE-STORY-MARSHALL-TAMA-DALLAS-POLK-JASPER-
POWESHIEK-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-
LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
322 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW THUNDERSTORMS ARE POSSIBLE TODAY BUT SEVERE WEATHER IS
UNLIKELY. HIGHER THUNDERSTORM CHANCES WILL THEN SPREAD INTO THE
AREA FROM THE NORTHWEST TONIGHT...WITH A MARGINAL THREAT OF
SEVERE WEATHER IN THE FORM OF HAIL AND STRONG WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY IN THE
MORNING. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME.

IAZ004>006-015-016-023-024-033>035-044>046-057-058-070-101100-
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-SAC-
CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS-
322 PM CDT SUN AUG 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST AT TIMES FROM LATE THIS
AFTERNOON THROUGH TONIGHT. THERE IS A CHANCE FOR SEVERE WEATHER
BEFORE MIDNIGHT...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY...PRIMARILY IN THE
MORNING. THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY NOT BE NEEDED AT THIS TIME.

LEE

In the hours before

Local storm report, Aug 9, 8:14 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
814 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     TSTM WND DMG     3 N ALGONA              43.12N 94.22W
08/09/2015                   KOSSUTH            IA   PUBLIC

            A 30 INCH DIAMETER TREE SPLIT ABOUT 5 FEET
            ABOVE THE GROUND. NUMEROUS OTHER LARGE
            BRANCHES DOWNED. PEA SIZE HAIL ALSO NOTED.

&&

NWS DES MOINES IA
IRIS SYSTEM
Special weather statement, Aug 9, 8:53 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
853 PM CDT SUN AUG 9 2015

IAZ015-023-100245-
PALO ALTO IA-POCAHONTAS IA-
853 PM CDT SUN AUG 9 2015

...STRONG WINDS EXPECTED IN SOUTHERN PALO ALTO AND NORTHERN
POCAHONTAS COUNTIES...

AT 852 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RUSH LAKE...OR 15 MILES NORTHWEST OF POCAHONTAS...MOVING SOUTHEAST AT
35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
POCAHONTAS...LAURENS...RUSH LAKE...ROLFE...GILMORE CITY...MALLARD...
HAVELOCK...PLOVER AND POCAHONTAS MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4289 9444 4259 9445 4281 9491 4300 9491
TIME...MOT...LOC 0152Z 298DEG 30KT 4290 9488

COGIL
Special weather statement, Aug 9, 9:33 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
933 PM CDT SUN AUG 9 2015

IAZ024-035-100330-
WEBSTER IA-HUMBOLDT IA-
933 PM CDT SUN AUG 9 2015

...STRONG WINDS EXPECTED IN SOUTHERN HUMBOLDT AND FAR NORTHERN
WEBSTER COUNTIES...

AT 933 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF HUMBOLDT...OR 9 MILES WEST OF DAKOTA CITY...MOVING EAST
AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FORT DODGE...DAKOTA CITY...HUMBOLDT...FORT DODGE REGIONAL AIRPORT...
BADGER...GILMORE CITY...THOR...VINCENT...CLARE...RUTLAND...
BRADGATE...PIONEER...FRANK A GOTCH STATE PARK AND HUMBOLDT MUNICIPAL
AIRPORT.

LAT...LON 4277 9397 4248 9397 4262 9444 4272 9444
      4285 9443
TIME...MOT...LOC 0233Z 290DEG 33KT 4271 9438

COGIL
Local storm report, Aug 9, 9:35 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
935 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0914 PM     HAIL             2 S PLOVER              42.85N 94.62W
08/09/2015  E1.50 INCH       POCAHONTAS         IA   PUBLIC

            QUARTER TO PING PONG SIZE HAIL. STRONG WINDS
            ALSO DOWNED TREE BRANCHES, BUT COULD NOT SEE
            THE SIZE OF THE BRANCHES DUE TO THE
            DARKNESS.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Aug 9, 9:36 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
936 PM CDT SUN AUG 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     ROLFE                   42.81N 94.53W
08/09/2015  E60 MPH          POCAHONTAS         IA   TRAINED SPOTTER

            WINDS ESTIMATED AT 55 TO 60 MPH. RIPPED A
            FARM WINDMILL OUT OF THE GROUND.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Aug 10, 12:08 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1208 AM CDT MON AUG 10 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     TSTM WND DMG     RADCLIFFE               42.32N 93.43W
08/09/2015                   HARDIN             IA   LAW ENFORCEMENT

            REPORTS OF TREES AND POWER LINES DOWN IN
            TOWN. DAMAGE TO A CHURCH ALSO REPORTED. TIME
            ESTIMATED FROM RADAR.

&&

RAD

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 7:18 PM CDTSevere Thunderstorm WarningDMXKossuth42 min
Aug 9, 8:00 PM CDTSevere Thunderstorm WarningDMXHancock, Wright33 min
Aug 9, 8:53 PM CDTSpecial Weather StatementDMXPocahontas52 min
Aug 9, 9:01 PM CDTSevere Thunderstorm WarningDMXPocahontas44 min
Aug 9, 9:33 PM CDTSpecial Weather StatementDMXHumboldt57 min
Aug 9, 10:02 PM CDTSevere Thunderstorm WarningDMXHamilton, Webster, Wright43 min
Aug 9, 10:40 PM CDTSevere Thunderstorm WarningDMXCrawford50 min
Aug 9, 11:00 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford30 min
Aug 9, 11:35 PM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Guthrie40 min
Aug 10, 12:00 AM CDTSevere Thunderstorm WarningDMXMarshall, Poweshiek, Tama45 min
Aug 10, 12:59 AM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren46 min
Aug 10, 1:47 AM CDTSpecial Weather StatementDMXLucas43 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.